# SDR LOSA9503

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC849B
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Seized
- Location: Rt Starter/Gen
- Part time: 396 hours
- Component: Lucas, 2307010
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A, H

## Discrepancy

LAX - ON TAKEOFF, RT GENERATOR FAIL LIGHT ILLUMINATED IN-FLIGHT.  UNABLE TO RESET.  AIR TURN BACK AND LANDED WITHOUT INCIDENT.  AIRCRAFT FERRIED TO ONT FOR MAINTENANCE.  RT STARTER/GENERATOR FORWARD BEARING SEIZED.  BAND RECEIVER SEVERED BEFORE SPLINE SHAFT COULD SHEAR OFF.  REMOVED AND REPLACED RT STARTER/GENERATOR.  INSPECTED GEAR BOX DRIVE PAD PRIOR TO INSTALLATION.  PERFORMED ENGINE RUN-UP AND GENERATOR OPERATION CHECKED OKAY.  (X)
